# SDR UPS07849135

- Difficulty date: February 7, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON PREFLIGHT A/C FAILED EMERGENCY EXIT LIGHT PREFLIGHT TEST.  REPLACED EMERGENCY LIGHTING BATTERY AND RELAY UNIT IAW DC-8 AMM 33-50-01-2.  OPS TEST GOOD.
